# SDR UALA2008121506894

- Difficulty date: December 14, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 68,014 hours, 11,135 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT WING NR 4 OUTBOUND SLAT LINKAGE PANEL HANGING DOWN.  REPLACED LEFT WING NR 4 OUTBOARD SLAT LINKAGE PANEL, OPERATED SLATS, OPS CHECK NORMAL.
